# SDR CALA9801830

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING NR 5 SLAT INBOARD AND OUTBOARD RIBS AT ACTUATOR ROD END ATTACH POINT.  BOTH THE INBOARD AND OUTBOARD RIBS WERE REMOVED AND REPLACED IAW SRM 51-30-2.
